MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1260
Health Effect - Clinical Code No Information (3190)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial medical device report was submitted via an alternative summary report on 01 november 2016 under authorization number e19974033 for manufacturer abbott under registration number (b)(4).Analysis was normal.No anomalies were found.
 
Event or Problem Description
The initial medical device report was submitted via an alternative summary report on 01 november 2016 under authorization number e19974033 for manufacturer abbott under registration number (b)(4).

Brand Name
ASSURITY PLUS
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8778812
Report Number2938836-2019-05783
Device Sequence Number2540372
Product Code LWP
UDI-Device Identifier05414734507080
UDI-Public05414734507080
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberPM1260
Device Lot NumberP000018291
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1